# SDR AT9900011

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 07912
- Condition: Failed
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOPERATIVE AT ROW 16.   REPLACED LIGHT BULB AND LENS CAP IAW MM 33-50.  OPS CHECKED GOOD.  (X)
